# SDR IPXA2017030914909

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 29,817 hours, 15,959 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO DEPARTURE AND ENGINE START, AN EICAS MESSAGE FOR THE  LT FWD ENTRY DOOR AND ASSOCIATED OVERHEAD LIGHT ON.  CYCLED THE DOOR SEVERAL TIMES, LIGHT WENT OUT. OK FOR SERVICE.
